# SDR UPS97823046

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Drill Marks
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, 11 EA DRILL STARTS IN FRAME F/S 560 RT SIDE OF CENTER BETWEEN STR 21 AND 6R.  BLENDED DRILL STARTS, CUT OUT AREAS (THAT WENT BEYOND LIMITS) AT L-18R TO 21R AND 5R TO 6R AND 8R TO 9R.  FABRICATED AND INSTALLED FRAME SEGMENT AND SPLICE ANGLES IAW SRM 53-2-0 FIG 2, 51-1-20D.
